# SDR SWAA2016032850201

- Difficulty date: March 25, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N490WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32476
- Aircraft time: 40,910 hours, 23,887 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Spring
- Part number: 69394293
- Condition: Defective
- Location: Aileron
- Stage of operation: UK
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DIVERSION, AILERON FEEL WAS UNUSUALLY LOW WHEN HAND FLYING.  R & R SPRING ON AILERON & FEEL CENTERING UNIT IAW AMM 27-11-81.
